# SDR RT62005F00001

- Difficulty date: April 12, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N568TD
- Make and model: Bell 206B
- Aircraft serial: 2976
- Engine: Allsn 250C20
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 206031301121S
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CROSSTUBE BOX-BEAM ASSEMBLY:  LT FORWARD SUPPORT FITTING - 1 INCH VERTICAL CRACK.  RT FORWARD SUPPORT FITTING - 1 INCH CRACK IN RADIUS.  CRACKS FOUND DURING SCHEDULED INSPECTIONS.  (NR2 OF 4) (K)
